Insomnia

by Amy
(Salt Lake City, utah )

I was placed on 150 mg trochee of progesterone in June 2014. I felt ok on it but had breast tenderness. All of a sudden in September I had terrible breast swelling, tenderness and I was really sensitive and crying. My Dr told me to quit taking it for 2 weeks so I could do a saliva adrenal test as well as a hormone panel. Was I not on a high enough dose? I quit cold turkey and now I have terrible insomnia, sleeping only a couple hours a night. Is this due to stopping abruptly? I'm such a mess and I feel like my Dr is not super knowledgeable on how to help me?

Comments for Insomnia

Click here to add your own comments

Sep 17, 2014
Insomnia
by: Pam

I have had insomnia since my hysterectomy. I feel your pain on this issue. I was given oral progesterone, and it did help. I took it only one month. My breast got so sore and tender, I had to stop taking it. It took 3 months for my breast to stop hurting. I don't know which med. you are on, but the oral was too much for me. The lowest amt. the pill came in was 100mgs. I have had to take Xanax for ever for sleep because of the hysterectomy. I was estrogen dominant, but I have tried just the progesterone creams and I get too thirsty. I don't know why, but I do. I hope you can get some help too. I do have adrenal insufficiency, but that was induced to a Dr. giving me too many steroid shots. I recommend not taking any steroids. It can shut your HPA axis down and you will have real trouble. The testing is a good idea. Testing done via blood needs to be done no later than 8 am. Saliva testing should help also.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...